# SDR 04FDEA02683

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 30,306 hours, 27,419 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Obstructed
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80KTS ON CAPT & F/O'S PFD THE AIRSPEED INDICATED 80KTS BUT BOTH STANDBY AIRSPEED INDICATORS WERE STILL SHOWING 60KTS AT 100KTS ON BOTH PFD` S THE STANDBY AIRSPEEDS WERE BOTH LESS THAN 80KTS.  BLEW OUT STBY & NR 1/2 PITOT LINES.  FOUND SMALL DEBRIS IN STBY AIRSPEED LINE.  OP/C GOOD IAW A310-200 MM 34-11-15-6.  NO CHANGE IN RVSM STATUS.
